# SDR DHL2004801551

- Difficulty date: September 29, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRT L/E HAS INTERIM REPAIR AT XFS 347.750 RT (LWR PART).  PERFORMED MAJOR REPAIR IAW DWG W51-R09, FAA FORM 8110-3 DATED 09-28-2004.  REMOVED INTERIM REPAIR IAW DWG W51-R09.  CUT OUT DAMAGED SECTION IAW DWG W51-R09.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01.001.  FABRICATED REPAIR DOUBLER (7075-T6AL 0.071) AND FILLER (7075-T6AL 0.063) IAW DWG W51-R09.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED FILLER AND REPAIR DOUBLER IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9, DC8 SRM 51-3-0 PG 1, DWG W51-R09.
